Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 624798, 26 pages
http://dx.doi.org/10.1155/2009/624798
Research Article

The Shrinking Projection Method for Solving Variational Inequality Problems and Fixed Point Problems in Banach Spaces

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 6 September 2009; Revised 17 October 2009; Accepted 19 October 2009

Academic Editor: Simeon Reich

Copyright © 2009 Rabian Wangkeeree and Rattanaporn Wangkeeree. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Yongfu Su, Hong-kun Xu, and Xin Zhang, “Strong convergence theorems for two countable families of weak relatively nonexpansive mappings and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 12, pp. 3890–3906, 2010. View at Publisher · View at Google Scholar
  • Yekini Shehu, “Strong convergence theorems for nonlinear mappings, variational inequality problems and system of generalized mixed equilibrium problems,” Mathematical And Computer Modelling, vol. 54, no. 9-10, pp. 2259–2276, 2011. View at Publisher · View at Google Scholar
  • Siwaporn Saewan, and Poom Kumam, “The shrinking projection method for solving generalized equilibrium problems and common fixed points for asymptotically quas-phi-nonexpansive mappings,” Fixed Point Theory And Applications, 2011. View at Publisher · View at Google Scholar
  • Yekini Shehu, “Strong convergence theorems for family of nonexpansive mappings and system of generalized mixed equilibrium problems and variational inequality problems,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, 2011. View at Publisher · View at Google Scholar
  • Kasamsuk Ungchittrakool, “Existence and Convergence Theorems by an Iterative Shrinking Projection Method of a Strict Pseudocontraction in Hilbert Spaces,” Journal of Applied Mathematics, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Ren-Xing Ni, and Jen-Chih Yao, “The modified Ishikawa iterative algorithm with errors for a countable family of Bregman totally quasi-D-asymptotically nonexpansive mappings in reflexive Banach spaces,” Fixed Point Theory and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar